staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Masanobu Kaneko
Poly-Bernoulli numbers
Journal de théorie des nombres de Bordeaux, 9 no. 1 (1997), p. 221-228, doi: 10.5802/jtnb.197
Article PDF | Reviews MR 1469669 | Zbl 0887.11011

Résumé - Abstract

By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

Bibliography

[1] Gould, H.W.: Explicit formulas for Bernoulli numbers, Amer. Math. Monthly 79 (1972), 44-51.  MR 306102 |  Zbl 0227.10010
[2] Ireland, K. and Rosen, M.: A Classical Introduction to Modern Number Theory, second edition. Springer GTM 84 (1990)  MR 1070716 |  Zbl 0712.11001
[3] Jordan, Charles: Calculus of Finite Differences, Chelsea Publ. Co., New York, (1950)  MR 183987 |  Zbl 0041.05401
[4] Vandiver, H.S.: On developments in an arithmetic theory of the Bernoulli and allied numbers, Scripta Math. 25 (1961), 273-303  MR 142497 |  Zbl 0100.26901